Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

I finished my second course of Roaccutane in late January 2009.

Parallel to this I had 3 NLite Laser Treatments with Dr Teixeira at Hammersmith Hopsital, the last one very recently.

Furthermore, at the end of my second roaccutane course I was prescribed Isotrexin-gel (Erythromycin and Isotretinoin) to apply daily until the end of January 2010.

In late 2010 I will start a dermaroller treatment with Dr Teixeira.

Since I heard that this can improve the general appearance of the skin quite a bit, I thought of doing home-microdermabrasion.

What I was now wondering is, how long do I need to wait after the end of the roaccutane course until I can do this? 6 months or longer?

Unfortunately I forgot to ask this Dr Teixeira at my last appointment and I won't see her again before January 2010.

Thanks in advance for the replies.

Share this post


Link to post
Share on other sites
Hello, I posted this on the scar forum the other day but since I did not get any replies I thought I might try it here:

I finished my second course of Roaccutane in late January 2009.

Parallel to this I had 3 NLite Laser Treatments with Dr Teixeira at Hammersmith Hopsital, the last one very recently.

Furthermore, at the end of my second roaccutane course I was prescribed Isotrexin-gel (Erythromycin and Isotretinoin) to apply daily until the end of January 2010.

In late 2010 I will start a dermaroller treatment with Dr Teixeira.

Since I heard that microdermabrasion can improve the general appearance of the skin quite a bit, I thought of doing home-microdermabrasion.

What I was now wondering is, how long do I need to wait after the end of the roaccutane course until I can do this? 6 months or longer?

Unfortunately I forgot to ask this Dr Teixeira at my last appointment and I won't see her again before January 2010.

Thanks in advance for the replies.

I wonder are you able to call Dr. Teizeira and leave her a message regarding your question.

I say that cause you are NOT to have any laser, microdermabrasion or IPL etc. until at least 6 months AFTER Accutane. You can cause worse damage to your face and skin. Some even wait a year. depends on the fragility of your skin.

I would think you may want your first dermabrasion done by a specialist, to make sure your skin will not get damaged since being on accutane previously.

I hope you get some more responses on this fourm...Good luck

Share this post


Link to post
Share on other sites

If your threads aren't replies, you can bump them every so often by adding a post (even one that simply says "bump"), but please don't start duplicate threads as it only clutters the boards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×